# SDR HEEA0015588

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna Loop
- Part number: 6222363001
- Condition: Failed
- Location: Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF NEEDLE NOT POINTING TOWARD STATION.  .
